Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Treated with methotrexate. Having abdominal pain with bleeding. Normal?

I was treated with methotrexate on 12 24 and I am experiencing pain and tenderness in my abdomen . I am still bleeding at a rate of a normal period. What if anything is wrong? When might I feel better? What should I consider in my situation? It is my second miscarriage and my first ectopic. I am 30 and otherwise healthy person. YYYY@YYYY 502-533-0862
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
After two weeks of Methotrexate therapy, your repeat serum B hCG should be done, and pelvic examination and ultrasound by a gynecologist should be done.
This is in order to check whether the ectopic has resolved.
Some amount of bleeding and pain is normal after Methotrexate, because the ectopic pregnancy takes time to resolve, which causes the pain.
Take care.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor